# SDR SWAA061710

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 38,158 hours, 32,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435334
- Part serial: 2280
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING T/E OUTBOARD AFT FLAP DELAMINATED AT OUTBOARD LOWER END.  REMOVED AND REPLACED AFT FLAP PER MM.
